# SDR MASA2011080903433

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,698 hours, 16,481 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT CAUTION.  ADJUSTED DOOR AND PERFORMED PRESSURE CHECK OPS CHECK GOOD AND NO FURTHER FAULTS NOTED.
